# SDR 2005FA0000315

- Difficulty date: May 5, 2004
- Submitted: March 14, 2005
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Part number: S8012
- Part serial: 55396P
- Condition: Failed
- Location: Life Raft
- Component: Life Raft
- Component part number: RA4610220
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RECEIVING INSPECTION OF LIFE RAFT (PN RA4610220, SN F46392) IT WAS FOUND THAT THE CYLINDER (PN S-801-2, SN 55396P, DATE OF MFG.  10-1973 WAS CHARGED AND INSTALLED ON THE LIFE RAFT.  THE CYLINDER WHICH IS A DOT 3HT 3000 RATED CYLINDER HAD PAST ITS 24 YEAR SERVICE LIFE ON 10-1997 AND WAS HYDROSTATICALLY RETESTED ON 12-98 AND 12-02 BY REG NR PMMC AS SHOWN (STAMPED) ON THE CROWN OF THE CYLINDER.  ONCE A DOT 3HT3000 RATED CYLINDER REACHES ITS 24 YEAR SERVICE LIFE IT CANNOT BE HYDROSTATICALLY RETESTED AND MUST BE REMOVED FROM SERVICE.  THE COMPANY THAT SERVICE THE LIFE RAFT LAST, FAILED TO COMPLY THE REGULATIONS FOR SERVICING THE CYLINDER.
